Pediatrics Community
Stomach pain "antibiotics"
About This Community:

This patient support community is for discussions relating to allergies, behavior, developmental disorders, immunizations and vaccines, puberty, and any other pediatric health issues including brain, bone, heart, lungs, gastrointestinal and urological in adolescents, infants, newborns, and toddlers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stomach pain "antibiotics"

My son olso suffers from stomach pains after using antibiotics, even now when he is not using any medecine. It was given to him for his tonsils, very often. Now he has this problem, I always give joghurt and flora to him, when he use antibiotics, but it seems now that the medecine has damage him, did more harm than good. I am worried about him. As a parent, I really don't like antibiotics, I think of what it can do on the child's development.
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pediatrics Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
7 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Children's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom